DCDS
Subharmonic solutions in the restricted three-body problem
Hildeberto E. Cabral Zhihong Xia
Discrete & Continuous Dynamical Systems - A 1995, 1(4): 463-474 doi: 10.3934/dcds.1995.1.463
In this paper, we study the subharmonic bifurcations in the restricted three-body problem. By study the Melnikov integrals for the subharmonic solutions, we obtain the precise bifurcation scenario nearby the circular solutions when one of the two primaries is small.
keywords: subharmonic bifurcations Melnikov integrals. restricted three-body problem

Year of publication

Related Authors

Related Keywords

[Back to Top]